Publication
Title
I-optimal design of mixture experiments
Author
Abstract
Language
English
Source (journal)
Journal of the American Statistical Association. - Washington, D.C.
Publication
Washington, D.C. : 2016
ISSN
0162-1459
Volume/pages
111:514(2016), p. 899-911
Full text (Publisher's DOI)
Full text (open access)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 10.03.2017
Last edited 28.02.2018
To cite this reference